# SDR BAQA089603

- Difficulty date: November 5, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N912KY
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5500
- Aircraft time: 5,208 hours
- Engine: Allsn 250C20F
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 23070606
- Part serial: 333014
- Condition: Malfunctioned
- Location: Engine
- Part time: 260 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL PRODUCING HUNG STARTS, OCCURING BETWEEN 50 PERCENT AND 60 PERCENT. REPLACED WITH SERVICEABLE UNIT.   11/10/03
